Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Missoula, MT
NWS Missoula, MT issued this red flag warning at Aug 7, 2007, 3:09 AM MDT for 16 counties in Montana. It took effect at Aug 7, 2007, 12:00 PM MDT. It was in force for 10 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 7, 2007, 3:09 AM MDT (09:09 UTC)
- In effect from
- Aug 7, 2007, 12:00 PM MDT
- Expired
- Aug 7, 2007, 10:16 PM MDT
- In force
- 10 hr
- Issued by
- NWS Missoula, MT
Counties Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Glacier County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Lincoln County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 41 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:46 PM MDT | NON-TSTM WND GST 50 | 2 E East Glacier Park, MT | 50 MPH PEAK WIND GUST AT THE DOT SENSOR EAST OF EAST GLACIER PARK. |
| Aug 7, 3:15 PM MDT | NON-TSTM WND GST 42 | Browning, MT | 42 MPH PEAK WIND GUST NEAR BROWNING. |
| Aug 7, 3:31 PM MDT | NON-TSTM WND GST 49 | 3 Sw Cut Bank, MT | 49 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT. |
| Aug 7, 5:30 PM MDT | TSTM WND GST 53 | 5 Ne Dillon, MT | 53 MPH PEAK WIND GUST AT THE DILLON AIRPORT. |
| Aug 7, 5:36 PM MDT | NON-TSTM WND DMG | 1 S Butte, MT | AROUND TEN OR MORE TREES BLOWN DOWN ON SOUTH MONTANA STREET WITH HEAD STONES OF CEMETARY ALSO BLOWN OVER. ONE TREE WAS BLOWN ONTO A HOUSE ON DELAWARE STREET. POWER WAS KNOCKED OUT FOR FOUR HOURS AT RADIO AND TV STATIONS. GUSTY ERRATIC WINDS WERE CAUSED BY PASS |
| Aug 7, 6:15 PM MDT | TSTM WND DMG | Jefferson City, MT | WIND DAMAGE TO SOME TREE LIMBS IN JEFFERSON CITY. |
| Aug 7, 6:45 PM MDT | TSTM WND GST 48 | 12 W Helena, MT | 48 MPH PEAK WIND GUST AT THE DOT SENSOR ON MACDONALD PASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 3650 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KMSO 070909 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 309 AM MDT TUE AUG 7 2007 MTZ104>109-072015- /O.UPG.KMSO.FW.A.0010.070807T1800Z-070808T0300Z/ /O.NEW.KMSO.FW.W.0014.070807T1800Z-070808T0300Z/ KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO- SALISH AND KOOTENAI RESERVATION-EAST LOLO-BITTERROOT- 309 AM MDT TUE AUG 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI... FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI RESERVATION...EAST LOLO...BITTERROOT (ZONES 104-109)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. UNSTABLE SURFACE CONDITIONS WILL MIX STRONGER UPPER LEVEL WINDS TO THE SURFACE IN THE AFTERNOON. THIS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KMSO 072002 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 202 PM MDT TUE AUG 7 2007 MTZ104>109-080415- /O.EXT.KMSO.FW.W.0014.000000T0000Z-070808T0600Z/ KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO- SALISH AND KOOTENAI RESERVATION-EAST LOLO-BITTERROOT- 202 PM MDT TUE AUG 7 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI... FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI RESERVATION...EAST LOLO...BITTERROOT... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. UNSTABLE SURFACE CONDITIONS WILL MIX STRONGER UPPER LEVEL WINDS TO THE SURFACE UNTIL MIDNIGHT. THIS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE DISTRICT THROUGH SUNSET...WITH ERRATIC GUSTY WINDS ASSOCIATED WITH THEM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KMSO 072038 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 238 PM MDT TUE AUG 7 2007 MTZ110-111-080600- /O.EXB.KMSO.FW.W.0014.070807T2100Z-070808T0600Z/ DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 238 PM MDT TUE AUG 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE DEERLODGE/WEST BEAVERHEAD...EAST BEAVERHEAD... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. UNSTABLE SURFACE CONDITIONS HAVE MIXED STRONGER UPPER LEVEL WINDS TO THE SURFACE. THESE WINDS ARE EXPECTED TO CONTINUE UNTIL MIDNIGHT. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE EVENING. IN ADDITION...ISOLATED THUNDERSTORMS WILL AFFECT THE SOUTHWEST PORTION OF THE DISTRICT THROUGH SUNSET...WITH ERRATIC GUSTY WINDS ASSOCIATED WITH THEM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MTZ104>109-080600- /O.CON.KMSO.FW.W.0014.000000T0000Z-070808T0600Z/ KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO- SALISH AND KOOTENAI RESERVATION-EAST LOLO-BITTERROOT- 238 PM MDT TUE AUG 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI... FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI RESERVATION...EAST LOLO...BITTERROOT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. UNSTABLE SURFACE CONDITIONS WILL CONTINUE TO MIX STRONGER UPPER LEVEL WINDS TO THE SURFACE UNTIL MIDNIGHT. THIS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE DISTRICT THROUGH SUNSET...WITH ERRATIC GUSTY WINDS ASSOCIATED WITH THEM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KMSO 080416 RFWMSO RED FLAG WARNING NATIONAL WEATHER SERVICE MISSOULA MT 1016 PM MDT TUE AUG 7 2007 MTZ108>111-081800- /O.CAN.KMSO.FW.W.0014.000000T0000Z-070808T0600Z/ /O.NEW.KMSO.FW.W.0015.070808T2100Z-070809T0300Z/ EAST LOLO-BITTERROOT-DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD- 1016 PM MDT TUE AUG 7 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE EAST LOLO... BITTERROOT...DEERLODGE/WEST BEAVERHEAD...EAST BEAVERHEAD (ZONES 108 109 110 111)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM TO 9 PM MDT WEDNESDAY. WESTERLY WINDS ALOFT WILL MIX DOWN TO THE SURFACE AND COMBINE FORCES WITH A SUPPORTIVE SURFACE PRESSURE GRADIENT TO BRING BREEZY CONDITIONS ACROSS PORTIONS OF WEST-CENTRAL AND SOUTHWEST MONTANA WEDNESDAY AFTERNOON. IN ADDITION TO WINDS...RELATIVE HUMIDITIES WILL DIP INTO THE TEENS CREATING DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MTZ104>107-080530- /O.CAN.KMSO.FW.W.0014.000000T0000Z-070808T0600Z/ KOOTENAI-FLATHEAD/GLACIER PARK-WEST LOLO- SALISH AND KOOTENAI RESERVATION- 1016 PM MDT TUE AUG 7 2007 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITIES ACROSS THE KOOTENAI...FLATHEAD/GLACIER PARK...WEST LOLO...SALISH AND KOOTENAI RESERVATION (ZONES 104 105 106 107)... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISH AND HUMIDITIES ARE SLOWLY RECOVERING THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Aug 6, 9:25 PM MDT, 5 hours 44 minutes earlier.
Area forecast discussion, Aug 6, 9:25 PM MDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
925 PM MDT MON AUG 6 2007
.DISCUSSION...AREA OF CIRRUS CLOUDS ACROSS CENTRAL IDAHO HAS
LIMITED THE CONVECTIVE POTENTIAL TODAY...WITH ONLY A FEW ISOLATED
SHOWERS OCCURRING ACROSS THE CLEARWATERS...LEMHI COUNTY IDAHO...AND
EXTREME SOUTHWEST MONTANA. THEREFORE HAVE DECREASED CHANCE OF
PRECIPITATION IN THESE AREAS TO REFLECT CURRENT COVERAGE BETTER.
SHOWERS SHOULD TAPER OFF AFTER MIDNIGHT TONIGHT. ALSO WENT AHEAD
AND CANCELLED THE RED FLAG WARNING WHICH WAS IN PLACE FOR TODAY AS
AFTERNOON THUNDERSTORMS AND WINDS WERE NEVER REALIZED. IN ITS
PLACE HAVE ISSUED A FIRE WEATHER WATCH ACROSS NORTH AND CENTRAL
WESTERN MONTANA FOR TOMORROW AFTERNOON. AS AN UPPER LEVEL TROUGH
SWINGS THROUGH THE AREA...WINDS ALOFT WILL INCREASE AND MIX DOWN
TO THE SURFACE IN THE AFTERNOON. THIS COMBINED WITH LOW RELATIVE
HUMIDITIES COULD CREATE A POTENTIALLY DANGEROUS FIRE WEATHER
SITUATION. PLEASE MONITOR THE FORECAST FOR FURTHER UPDATES.
&&
.AVIATION...ISOLATED SHOWERS CONTINUE THIS EVENING ACROSS CENTRAL
IDAHO AND SOUTHWEST MONTANA...MAINLY AFFECTING TERMINALS KSMN AND
KBTM. MAIN THREAT WITH THESE CELLS WILL BE GUSTY AND ERRATIC
WINDS. EXPECT SHOWERS TO DISSIPATE BY MIDNIGHT. OTHERWISE AREAS OF
SMOKE WILL CONTINUE TO LOWER VISIBILITIES AND CAUSE MOUNTAIN AND
PASS OBSCURATIONS ACROSS MUCH OF WESTERN MONTANA AND NORTH CENTRAL
IDAHO. PLEASE SEE APPROPRIATE TAFS AND TWEBS.
&&
.PREV DISCUSSION... /ISSUED 305 PM MDT MON AUG 6 2007/
DISCUSSION...ANOTHER SHORT-WAVE TROUGH MOVING OUT AHEAD OF THE
PARENT OR LONG-WAVE UPPER TROUGH OVER EASTERN WASHINGTON AND
OREGON IS HELPING CONVECTION TO FIRE OVER NORTHERN IDAHO AND
SOUTHWEST MONTANA EARLY THIS AFTERNOON. THIS WAVE IS EXPECTED TO
PRODUCE SIMILAR RESULTS TO SUNDAYS WITH WIDESPREAD STRONG...ERRATIC
AND GUSTY OUTFLOW WINDS OVER EASTERN NORTH-CENTRAL IDAHO INTO
WEST CENTRAL AND SOUTHWEST MONTANA. AS THE MAIN PORTION OF THE
UPPER LEVEL TROUGH SWINGS THROUGH THE REGION ON TUESDAY
AFTERNOON...MODERATE WEST AND SOUTHWEST WINDS WITH STRONG GUSTS
ARE EXPECTED TO DEVELOP IN MOST AREAS LATE MORNING ON TUESDAY AND
CONTINUE INTO THE LATE EVENING HOURS. A DRIER WEST-SOUTHWEST FLOW
IS FORECAST TO RETURN TO THE AREA ON WEDNESDAY ALONG WITH BREEZY
WEST AFTERNOON AND EVENING WINDS.
WEDNESDAY NIGHT THROUGH FRIDAY...MAIN DRY ZONAL (WEST TO EAST)
UPPER LEVEL FLOW WILL REIGN OVER THE NORTHERN ROCKIES. MODELS
CONTINUE TO ADVERTISE SOME HIGH LEVEL MOISTURE AND A THERMAL
TROUGH FROM SOUTHWEST IDAHO THROUGH THE BUTTE/PINTLAR REGION. HAVE
THEREFORE CONTINUE THE MENTION OF LATE DAY SHOWERS AND
THUNDERSTORMS. MAIN STORY WITH THIS FLOW WILL BE THE INCREASE WEST
TO SOUTHWEST WINDS EACH DAY. WILL CONTINUE TO MONITOR AND ISSUE
ADDITIONAL FIRE WEATHER HIGHLIGHTS AS NECESSARY.
SATURDAY THROUGH MONDAY...ANOTHER TROUGH IS BEING ADVERTISED TO
DEVELOP NEAR THE WASHINGTON AND OREGON COAST BY THE END OF THE
WEEK. THE MODELS ARE CURRENTLY KEEPING THE TROUGH TO OUR WEST INTO
EARLY NEXT WEEK AND IT ACTUALLY HELPS BUILD UP THE RIDGE AGAIN
LEAVING US WITH HIGHS BACK IN THE 90S FOR MANY OF THE VALLEYS. A
SLIGHT COOL DOWN IS POSSIBLE EARLY NEXT WEEK IF THE TROUGH IS ABLE
TO MOVE CLOSE ENOUGH TO PUSH OUT SOME OF THE HOT AIR...BUT
UNCERTAINTY IS GREAT SINCE THE MODELS ARE SHOWING LITTLE TO NO RUN
TO RUN CONSISTENCY.
FIRE WEATHER...ANOTHER WEAK TROUGH CURRENTLY MOVING THROUGH
NORTHERN IDAHO WILL HELP PRODUCE SHOWERS AND THUNDERSTORMS WITH
LITTLE IN THE WAY WIDESPREAD MEASURABLE RAINFALL AND PLENTY IN THE
WAY OF GUSTY OUTFLOW/MICRO-BURST WINDS. ISSUED A RED FLAG WARNING
EARLIER THIS MORNING GIVEN THE EXTENT OF OUTFLOW WINDS WE
EXPERIENCED ON SUNDAY AND THE SIMILAR CONDITIONS EXPECTED THIS
AFTERNOON AND EVENING. GIVEN THE CRITICALLY DRY FUELS COMBINING
WITH THE WIDESPREAD OUTFLOW WINDS AND CLOUD TO GROUND LIGHTING
STRIKES... THOUGHT FIRE WEATHER HIGHLIGHTS WERE WELL WARRANTED.
BREEZY CONDITIONS ARE ONCE AGAIN EXPECTED ON TUESDAY AS THE TROUGH
AXIS PASSES THROUGH THE REGION DURING THE LATE AFTERNOON/EARLY
EVENING. STRONG WESTERLY WIND GUSTS ARE LIKELY ALONG RIDGES AND IN
MANY AREAS FAVORED IN WESTERLY FLOW. WILL LET LATER SHIFTS DECIDE
ON A FIRE WEATHER WATCH FOR TUESDAY BUT GIVEN THE WIDESPREAD WINDS
AND CURRENT FIRE AND FUEL SITUATION...WOULD EXPECT AT LEAST THE
NORTHERN AREAS ALONG THE DIVIDE TO EXPERIENCE CRITICAL FIRE
WEATHER CONDITIONS DUE TO THE STRONG WINDS TUESDAY AFTERNOON AND
EVENING.
AIR QUALITY/SMOKE DISPERSION...SMOKE IS EXPECTED TO ONCE AGAIN SETTLE
INTO THE VALLEYS TUESDAY MORNING BUT SOME IMPROVEMENT IN VISIBILITY
IS EXPECTED IN THE NORTHERN BITTERROOT AND MISSOULA VALLEYS DURING
THE LATE MORNING AS WEST TO SOUTHWEST WINDS INCREASE. SMOKE IS
EXPECTED TO REMAIN IN THE NORTHERN MISSION VALLEY AND ALL OF THE
FLATHEAD VALLEY AS THE FLOW CONTINUES TO BRING IN SMOKE FROM THE
CHIPPY CREEK AND BRUSH CREEK FIRES.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR BITTERROOT-EAST LOLO-FLATHEAD/GLACIER PARK-
KOOTENAI-SALISH AND KOOTENAI RESERVATION-WEST LOLO.
ID...&&
SHORT TERM...VIA
LONG TERM....CHURCH/MEAD
AVIATION...VIAHazardous weather outlook, Aug 6, 11:09 AM MDT, 16 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1109 AM MDT MON AUG 6 2007 MTZ002-003-071100- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 1109 AM MDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SMOKE IN THE VALLEYS TODAY WILL CONTINUE TO REDUCE VISIBILITY WITH AREAS OF UNHEALTHY CONDITIONS UNTIL AROUND 3 PM...WHEN SOUTHWEST WINDS WILL INCREASE AND BEGIN TO MIX THE SMOKE OUT. DURING THE EVENING HOURS THE SMOKE WILL BE LIFTED ALOFT UNTIL DARK...AND THEN GRADUALLY SETTLE INTO THE VALLEYS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMOKE WILL SETTLE IN THE VALLEYS AGAIN TUESDAY MORNING BUT SOME IMPROVEMENT IN VISIBILITY MAY BE NOTED AS SOME INCREASE IN WEST TO SOUTHWEST WINDS WILL BE SEEN. LOOK FOR IMPROVEMENT IN VISIBILITY EARLIER IN THE DAY TUESDAY...WITH EVEN BETTER IMPROVEMENT BY WEDNESDAY AS STRONGER WINDS ALOFT MIX THE ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ005>007-043-071100- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 1109 AM MDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SMOKE IN THE VALLEYS TODAY WILL CONTINUE TO REDUCE VISIBILITY WITH AREAS OF UNHEALTHY CONDITIONS UNTIL AROUND 3 PM...WHEN WESTERLY WINDS WILL INCREASE AND BEGIN TO MIX THE SMOKE OUT. IN ADDITION... GUSTY ERRATIC WINDS ARE POSSIBLE NEAR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...WHICH SHOULD MIX THE SMOKE BUT COULD BE A THREAT TO PROPERTY. THIS EVENING...THE SMOKE WILL BE LIFTED ALOFT UNTIL DARK...AND THEN GRADUALLY SETTLE INTO THE VALLEYS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMOKE WILL SETTLE IN THE VALLEYS AGAIN TUESDAY MORNING BUT SOME IMPROVEMENT IN VISIBILITY MAY BE NOTED AS SOME INCREASE IN WEST WINDS WILL BE SEEN. LOOK FOR IMPROVEMENT IN VISIBILITY EARLIER IN THE DAY TUESDAY...WITH EVEN BETTER IMPROVEMENT BY WEDNESDAY AS STRONGER WINDS ALOFT MIX THE ATMOSPHERE. THUNDERSTORMS WILL ONCE AGAIN BE A THREAT DURING THE AFTERNOON AND EVENING HOURS TUESDAY WITH GUSTY ERRATIC WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:16 PM MDT | Fire Weather Watch | MSO | Flathead, Glacier, Granite, Lake, Lewis and Clark, Lincoln and 5 more | 6 hr |
Nearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.